# SDR IPXA11170141

- Difficulty date: October 22, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO COMPT FLOOR PANEL 132AH HAS DAMAGED LOWER SKIN.  REPAIRED FWD CARGO COMPT FLOOR PANEL 132AH IAW EO A300-5320-16407-E.
